Translator Disclaimer
September 2008 Random walk in Markovian environment
Dmitry Dolgopyat, Gerhard Keller, Carlangelo Liverani
Ann. Probab. 36(5): 1676-1710 (September 2008). DOI: 10.1214/07-AOP369

Abstract

We prove a quenched central limit theorem for random walks with bounded increments in a randomly evolving environment on ℤd. We assume that the transition probabilities of the walk depend not too strongly on the environment and that the evolution of the environment is Markovian with strong spatial and temporal mixing properties.

Citation

Download Citation

Dmitry Dolgopyat. Gerhard Keller. Carlangelo Liverani. "Random walk in Markovian environment." Ann. Probab. 36 (5) 1676 - 1710, September 2008. https://doi.org/10.1214/07-AOP369

Information

Published: September 2008
First available in Project Euclid: 11 September 2008

zbMATH: 1192.60110
MathSciNet: MR2440920
Digital Object Identifier: 10.1214/07-AOP369

Subjects:
Primary: 60K37
Secondary: 37H99, 60F05, 60K35, 82B41, 82B44

Rights: Copyright © 2008 Institute of Mathematical Statistics

JOURNAL ARTICLE
35 PAGES


SHARE
Vol.36 • No. 5 • September 2008
Back to Top